MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS¿ RESURFACING PATELLA 35MM ALL-POLY, TRI-PEG

ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS¿ RESURFACING PATELLA 35MM ALL-POLY, TRI-PEG
Catalog Number KPONTP35E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the revision surgery was not related to the design, manufacture, and/or sterilization of the revised implants.
 
Event or Problem Description
It was reported by an onkos sales representative, that a patient with eleos distal femur replacement underwent revision surgery on (b)(6) 2025 due to undisclosed reasons.This report captures eleos resurfacing patella.This event will be reported as a serious injury due to the revision procedure.

Brand Name
ELEOS¿ LIMB SALVAGE SYSTEM
Common Device Name
ELEOS¿ RESURFACING PATELLA 35MM ALL-POLY, TRI-PEG
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsippany 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key24465731
Report Number3013450937-2026-00094
Device Sequence Number21227723
Product Code KRO
UDI-Device IdentifierB278KPONTP35E0
UDI-PublicB278KPONTP35E0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberKPONTP35E
Device Lot Number1927560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale